# SDR COMA0760420

- Difficulty date: June 1, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 21,576 hours, 19,624 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Uncontrollable
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5228 - LEFT A/C PACK UNCONTROLLABLE IN AUTO OR MANUAL.  RETURNED TO OMA, LANDED WITHOUT INCIDENT.  INSPECTED LEFT PACK AND DUCTS FOR DAMAGE, PERFORMED TEMP CONTROL CHECK.  NO FURTHER DEFECTS.
